hello doctor ! My daddy aged 63 weight 65 kgs is suffering frm filarea and sugar. Right now he has pain in his left leg and also swelling in that leg.He is also suffering with fever right now. His sugar is 205 in fasting .he is also taking insulin injection.
Dear madam i can understand your concern in my opinion your dad might be suffering from some kind of infection,It might be Filaria or other bacterial infection the reason for fever is infection. i suggest you to see a doctor and consider using antibiotics during fever insulin dose should be readjusted because in infection the insulin requirements will increase. Regards Dr vamsi
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband has Type 2 diabetes and takes Glucophage. He has always had some difficulty going to the toilet, but since being diagnosed 12 months ago with diabetes the problem has become much worse. He sometimes goes days and days without going to the toilet and, of course, this becomes uncomfortable for him. Our Doctor has prescribed Fybogel twice daily, regrettably with little effect. He also takes Maximum Strength Senokot, again with little effect. He has a very healthy diet, (being diabetic), muesli for breakfast, lots of fresh vegetables and fresh fruit and I always make sure he drinks plenty of fluids. Have you any suggestions that may help. Many thanks.
dear sir , i am live in india a very small town where diabetic facilities not enough . and i m not rich person to go big town take treatment from . my case is that i am 39 old my height is 5 feet 10 inch now weight is 57kgs on 1 july 010 my fasting was 126 and post meal sugar was 223 my doctor given me metformin 10 days after medication my sugar went down fasting sugar 91 and post meal sugar 109 and doctor told me stop the medicine that day i checked my sugar every month which is around 110 fasting and 120 -130 post meal . two days ago i checked HBA1C test which is 6.22. my problem am i still diabetic or pre diabetic i am very confused ? second thing is that before i got blood sugar my weight was 67 kgs and now 57 kgs i am vey thin now and wanted to gain some weight for looking good .but i fear that if i gain weight my sugar will go up . will you help me
GD EVNG SIR, I AM VENKATESH FROM A BAD. I AM A DIAB SINCE 2006.I TAKE XORYL 1MG 1 IN THE MOR & 1/2 AT NIGHT. I AM 43 YRS OLD.I WORK IN LIC AS AAO. LAST MONTH MY FBS WAS 110 & PPBS WAS 210. ARE THERE ANY HOME REMEDIES THAT WORK IN THE LONG RUN AGAINST THE COMPLICATIONS OF DIABETES
hi doctor,i am 30yrs old,5.2 height,57kg,regular periods,HSG report is normal,follicular study has 9.5mm ET, my serum prolactin is 43.47ng/ml & pp insulin hormone values is 75.80(pp)ulU/ml ,doctor has given me bigomet 250mg twice daily&b-crip1.25,what is the cause for increse in prolactin & insulin levels,will it be corrected after treatment or it persists for lifetime so have to be on tablets in future....even if i conceive with this will there be any problem to baby development &myself throughout the pregnency,waiting for your answer..thank you..
suffered from acute pancreatitis in 1996 ,and now i am diabetic on insulin ,just wants to know that till now i am having pankeroflat drug since then (2,2,2) before meals . can i stop taking those pills as someone suggested that i should stop taking that drug.
How does Ortho Tri Cyclen Lo effect blood viscosity? I m insulin resistant, and I keep track of my blood sugar levels periodically after meals and fasting just to make sure everything is copacetic. Last night, when I pricked my finger, I noticed my blood was very thin. I couldn t get a well formed drop. It was runny like water. I would like to know how the birth control could contribute to this effect. It s odd to me because birth control pills are associated with clotting.... Appreciate your insight!
Hi, I was taking Cetapin XR 500 for about 4 years. In November, 2013, I was found to have low PP sugar levels (66) alongwith excessive thirst and urination and so was advised to discontinue the medicine. I underwent Osmolality (serum and Urine) tests also among some other tests. Ever since I stopped the medicine, my weight has been constantly increasing. It was already at 77-78 kg in November, 2013 and presently at 88 kg. GTT and Insulin (Fasting and 1 hr.) are within referral range, but Insulin PP was slight more than the upper range (5). What should I do? Jaya
Hi Doctor my wife is 25 weeks pregnant. We recently got RBS GCT Test on empty stomach with 50mg glucose[1 hour after] for her. results are a follows: 190 mg/dl Please suggest the demerits of having this level and also advice methods to reduce the...
Getting high Blood Urine checks +++ fasting this morning. Positive all day yesterday. This has happened a couple of times in past 6 moths then stops for a while . No other symptoms, no thirst, I am overly tired and didnt want to get up this...